Keyes, Charles R. (1906) Carboniferous Formations of New Mexico. The Journal of Geology, 14 (2) 147-154 doi:10.1086/621289

Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Carboniferous Formations of New Mexico | ||
Journal | The Journal of Geology | ||
Authors | Keyes, Charles R. | Author | |
Year | 1906 (February) | Volume | 14 |
Issue | 2 | ||
Publisher | University of Chicago Press | ||
Download URL | https://www.journals.uchicago.edu/doi/pdf/10.1086/621289 | ||
DOI | doi:10.1086/621289 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 174960 | Long-form Identifier | mindat:1:5:174960:5 |
GUID | 0 | ||
Full Reference | Keyes, Charles R. (1906) Carboniferous Formations of New Mexico. The Journal of Geology, 14 (2) 147-154 doi:10.1086/621289 | ||
Plain Text | Keyes, Charles R. (1906) Carboniferous Formations of New Mexico. The Journal of Geology, 14 (2) 147-154 doi:10.1086/621289 | ||
In | (1906, February) The Journal of Geology Vol. 14 (2) University of Chicago Press |
See Also
These are possibly similar items as determined by title/reference text matching only.